# SDR HALA0600678

- Difficulty date: September 7, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 7,720 hours, 19,115 cycles
- System (JASC): 2422 · AC Inverter
- Part: Control Unit
- Part number: 762906B
- Part serial: 0215
- Condition: Malfunctioned
- Part time: 6,326 hours, 15,752 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB: LT AND RT TIE BUSS LOCKOUT ALERTS ON.  REPLACED EPCU (ELECTRICAL POWER CONTROL UNIT) IAW AMM 24-21-02 GRD RUN UP CHECK AT IDLE OKAY.
